Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   WINTER 2012 , Volume 4 , Number 1; Page(s) 53 To 67.
 
Paper: 

APPROXIMATE ANALYTICAL SOLUTIONS OF FUZZY LINEAR FREDHOLM INTEGRAL EQUATIONS BY HAM

 
 
Author(s):  GHANBARI MOJTABA*
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, ALIABAD KATOUL BRANCH, ALIABAD KATOUL, IRAN
 
Abstract: 

Integral equations have many applications in the theory of elasticity, engineering, mathematical physics, potential theory, electrostatic and radiative heat transfer problems. In this paper, we present a method for solving fuzzy linear Fredholm integral equations of the second kind, namely “homotopy analysis method” (HAM). It is found that the HAM provides us with a simple way to adjust and control the convergence region of solution series by introducing convergence-control parameter h, which is the main advantage of this method.

 
Keyword(s): FUZZY NUMBERS, FUZZY INTEGRAL EQUATIONS, HOMOTOPY ANALYSIS METHOD, CONVERGENCE CONTROL PARAMETER
 
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

GHANBARI, M. (2012). APPROXIMATE ANALYTICAL SOLUTIONS OF FUZZY LINEAR FREDHOLM INTEGRAL EQUATIONS BY HAM. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 4(1), 53-67. https://www.sid.ir/en/journal/ViewPaper.aspx?id=239242



Vancouver: Copy

GHANBARI MOJTABA. APPROXIMATE ANALYTICAL SOLUTIONS OF FUZZY LINEAR FREDHOLM INTEGRAL EQUATIONS BY HAM. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2012 [cited 2021October28];4(1):53-67. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=239242



IEEE: Copy

GHANBARI, M., 2012. APPROXIMATE ANALYTICAL SOLUTIONS OF FUZZY LINEAR FREDHOLM INTEGRAL EQUATIONS BY HAM. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 4(1), pp.53-67. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=239242.



 
  pdf-File
Yearly Visit 72
 
 
Latest on Blog
Enter SID Blog